# SDR DL72K950760

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479DA
- Make and model: Boeing 727232
- Aircraft serial: 20756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651751738
- Condition: Cracked
- Location: Fs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A .875 INCH CRACK WAS FOUND IN THE ANGLE OF THE FWD TRANSVERSE BEAM OF THE RT TORQUE BOX AT FS 1263 IN ACCORDANCE WITH B727 S/B 53-0129, REV. 4, THE BEAM WILL BE REPLACED.
